# SDR HALA20240712188

- Difficulty date: July 11, 2023
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 16,161 hours, 3,547 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN 2X ON TAXI IN TO GATE. REMOVED AND REPLACED APU EXCITER PER AMM 49-41-38. OPS AND SECURITY CHECK GOOD.
